# SDR VNAA202412150005

- Difficulty date: November 6, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,163 hours, 17,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670317541
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT FITTING OF ENTRANCE COMPARTMENT (1EA) (FLOOR STRUCTURE AREA)



 FITTING OF ENTRANCE COMPARTMENT (1EA) (FLOOR STRUCTURE AREA) WAS FOUND OUT OF LIMITS  PER CRJ900 SRM 53-21-43-101-001-A03 THEREFORE WAS REPLACEDPER CRJ-900 SRM 51-42-21-001-001-A01
